Vol 25 No 2 (2020)

Published: 2020-03-18


M-matrices and convergence of finite difference scheme for parabolic equation with integral boundary condition

Regimantas Čiupaila, Mifodijus Sapagovas, Kristina Pupalaigė
Abstract 1130 | PDF Downloads 746 | DOI

Page 167-183

Fourth-order pattern forming PDEs: partial and approximate symmetries

Sameerah Jamal, Andrew G. Johnpillai
Abstract 995 | PDF Downloads 588 | DOI

Page 198-207

A quadratic C0 interior penalty method for the quad-curl problem

Zhengjia Sun, Fuzheng Gao, Chao Wang, Yi Zhang
Abstract 981 | PDF Downloads 568 | DOI

Page 208-225

Decay rates for a coupled viscoelastic Lamé system with strong damping

Baowei Feng, Haiyan Li
Abstract 1020 | PDF Downloads 622 | DOI

Page 226-240

Analytic self-similar solutions of the Kardar-Parisi-Zhang interface growing equation with various noise terms

Imre F. Barna, Gabriella Bognár, Mohammed Guedda, László Mátyás, Krisztián Hriczó
Abstract 1017 | PDF Downloads 532 | DOI

Page 241-256

Application of higher order Haar wavelet method for solving nonlinear evolution equations

Mart Ratas, Andrus Salupere
Abstract 1165 | PDF Downloads 787 | DOI

Page 271-288